Vol 2, No 2: Juli 2020

DOI: https://doi.org/10.34312/jjom.v2i2

Jambura Journal of Mathematics (JJoM) Volume 2 Number 2 (July 2020) has been officially published. This issue contains 5 articles available online.

Table of Contents

Articles

Drajat Indra Purnama, Oki Prasetia Hendarsin
PDF
49-59
Hanna Arini Parhusip
PDF
60-72
Khoirul Umam, Rahmat Sagara
PDF
73-86
Hasan S. Panigoro, Emli Rahmi, Novianita Achmad, Sri Lestari Mahmud
87-96
Isran K Hasan, Ismail Djakaria, Demas Novaleda Abdul Karim
PDF
97-107